Some sets of integers related to the k-free integers

Cohen, Eckford: Some sets of integers related to the k-free integers. Acta scientiarum mathematicarum, (22) 3-4. pp. 223-233.(1961)

[img] Cikk, tanulmány, mű
math_022_fasc_003_004_223-233.pdf
Hozzáférés joga: Campus

Download (889kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1961
Volume: 22
Number: 3-4
Page Range: pp. 223-233
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 233. p.
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2016. Oct. 15. 14:13
URI: http://acta.bibl.u-szeged.hu/id/eprint/13936

Actions (login required)

View Item View Item